# SDR 20010123CW008

- Difficulty date: December 20, 2000
- Submitted: January 23, 2001
- Operation: General aviation
- Aircraft: N4149T
- Make and model: Piper PA-28-181
- Aircraft serial: 2843192
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Cracked
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT ROUTINE 500 HOUR INSPECTION.
